# SDR DALA14026490964

- Difficulty date: April 27, 2014
- Submitted: April 29, 2014
- Operation: Air carrier
- Aircraft: N964DL
- Make and model: Doug MD-88
- Aircraft serial: 49983
- Aircraft time: 62,865 hours, 46,639 cycles
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Hinge Fitting
- Condition: Corroded
- Location: Rt Wing Te Flap
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION FOUND ON FLAP HINGE FITTING, XRS=267 RT WING T/E.  HINGE REPLACED IAW AMM 57-40-01 AND 27-50-02 AND HINGE BRACKET AND ACTUATOR REMOVED AND INSTALLED IAW AMM 27-52-02, LEAK CHECKED ACTUATOR WAS PERFORMED, NO LEAKS FOUND.
